# SDR ARWA20021102

- Difficulty date: November 7, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 77,923 hours, 26,146 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Heat Exchanger
- Part number: WA5296051
- Part serial: 12470
- Condition: Failed
- Location: Fuel/Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL TEMPERATURE INDICATED 140 DEGREES FOR 15 MINUTES; THEN WENT TO 150 DEGREES THROTTLE IDLE, ALL OTHER PARAMETERS NORMAL, PERFORMED IN FLIGHT ENGINE SHUTDOWN CHECKLIST.  WITH NR 1 ENGINE SHUTDOWN, OIL PRESSURE AT 20 PSI AND TEMPERATURE 60 DEGREES WHILE WINDMILLING 0700.   REMOVED AND REPLACED FOWARD OIL HEAT EXCHANGER NR 1 ENGINE IAW MM 73-11-0.  ACCOMPLISHED ENGINE RUN IAW DC-8 MM 71-00.  OPS AND LEAK CHECKED OK.
